# SDR ASAA2022110740669

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,017 hours, 9,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S FMC DID MULTIPLE UNCOMMANDED SCREEN BLANKING FOLLOWED BY BITE TEST ALERT. GROUNDED - YES. PERFORMED RESET AND BITE TEST ON FO FMC REF B737-900 AMM 34-61 801 AND 22-11 NO FAULTS NOTED.
